Finely harmonic morphisms, Brownian path preserving functions and conformal martingales.
Inventiones mathematicae, Tome 75 (1984), pp. 179-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
removable singularities, harmonic morphisms, conformal martingale, fine topology, harmonic space
@article{IM_1984__75_143094,
author = {B. Oksendal},
title = {Finely harmonic morphisms, {Brownian} path preserving functions and conformal martingales.},
journal = {Inventiones mathematicae},
pages = {179--188},
year = {1984},
volume = {75},
zbl = {0537.60083},
url = {http://geodesic.mathdoc.fr/item/IM_1984__75_143094/}
}
B. Oksendal. Finely harmonic morphisms, Brownian path preserving functions and conformal martingales.. Inventiones mathematicae, Tome 75 (1984), pp. 179-188. http://geodesic.mathdoc.fr/item/IM_1984__75_143094/